Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has any one had a tubal ligation aka tube's tied and ur period's got weird or u started perimenopause?

Answer Question
 
princess69-2009

Asked by princess69-2009 at 8:09 PM on Jun. 25, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • Yes, I wish I would have never tie my tubes. My period was 3 days max and no pain. Now, I double over in pain for about 2 days a months and my period lasts 7 days. When my tubes where 1st tied , My period was irregular sometimes very heavy for weeks, sometimes I went months with no period, and OMG the cramping. I asked a billion questions before I went thru with surgery. After the fact every woman I know that has had it done all have the same problems, why they never mentioned it IDK. It took about 2 years for my periods to regulate. They are a lot heavier, longer, and I cramp ever since I got my tubes tied 9yrs ago. My doctor says everything is normal I wish he would have told me about this being normal before I had it done. I would not do it again if I could go back. I wish you lots of luck
    Amazommy

    Answer by Amazommy at 8:19 AM on Jun. 26, 2009

  • I just had mine tied on June 8th and I haven't had a period yet but that is also because I am still nursing my 13 month old son and have yet to even have a period. My mom had her tubes tied after she had her last child and never had any problems but in the event that I do have problems once my period returns I will have the procedure reversed. I didn't have mine cut and carterized. My OB/GYN uses clamps because even thought there isn't even a 2% chance of getting pregnant after clamps are used births after the tubes are cut and carterized is higher believe it or not.
    mommie2125

    Answer by mommie2125 at 7:31 PM on Jun. 26, 2009

  • I had mine tied the day after my third child was born over 15 years ago and have never experiences any changes with my periods at all. I still get them every 28-35 days and they last 5-7 days. My pain with them is stil high the first two days and my flow hasn't changed at all.

    I wonder if something else was "touched" during your tubal that could have caused a change in your periods. Were you on synthetic birth control before the operation (ie: the pill)? If so, then your body may also be adjusting to the loss of those hormones.

    As your OB about it. Keep a monthly record and bring it in so he/she can see if there is a pattern or problem. You may need to go onto BC pills for a period of time to re-regulate them.

    Best wishes!
    PrydferthMenyw

    Answer by PrydferthMenyw at 9:51 AM on Jun. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN